# SDR REXA2016071801364

- Difficulty date: July 18, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 19,424 hours, 12,471 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD WEB CORRODED.   REMOVED AND REPLACED THE BULKHEAD WEB IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-22-001-001-A01,     
51-40-11-001-001-A01, 51-42-21-001-001-A01 AND REO:670-53-11-594 REV.
